# SDR 2017F00009

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: General aviation
- Aircraft: N36961
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA481082
- Condition: Leaking
- Location: Engine
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HAVE FOUND THREE OIL FILTERS LEAKING FROM THE HEX TO BODY CONNECTION.
